# SDR COMA0560725

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 15,366 hours, 13,840 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 601R751113
- Part serial: 579A
- Condition: Malfunctioned
- Location: Nr 3 Hyd System
- Part time: 15,367 hours, 13,844 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5299 - GEAR DISAGREE WARNING.  REPLACED THE NR 3 HYDRAULIC SYSTEM RESERVOIR.
